IJPAM: Volume 113, No. 5 (2017)




K.K. Dey$^2$, A.C. Paul$^2$, I.S. Rakhimov$^3$
$^{1,2}$Department of Mathematics
Rajshahi University
Rajshahi, 6205, BANGLADESH
$^{3}$Department of Mathematics
Institute for Mathematical Research
Universiti Putra Malaysia


Let $M$ be a 2-torsion free $\sigma $-prime $\Gamma $-ring satisfying the condition $a\alpha b\beta c=a\beta b\alpha c$ for all $a,b,c\in M$ and $\alpha
$, $\beta \in \Gamma $, $I$ a $\sigma $-prime ideal of $M$ and $d$ a semiderivation associated with a function $g$ which is surjective on $I$. In the paper we show some conditions on $d$, such that $d = 0$ or $M$ is commutative.


Received: July 5, 2016
Revised: March 20, 2017
Published: April 1, 2017

AMS Classification, Key Words

AMS Subject Classification: 6W10, 16W25, 16U80
Key Words and Phrases: $\sigma $-prime $\Gamma $-ring, $\sigma $-ideal, semiderivation, involution

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.


W.E. Barnes, On the $\Gamma $-rings of Nobusawa, Pacific J. Math., 18 (1966) 411-422.H.E. Bell, W.S. Martindale, III, Semiderivations and commutativity in prime rings, Canad. Math. Bull., 31(4) (1988) 500-508.J. Bergen, Derivations in prime rings, Canad. Math. Bull., 26 (1983) 267-270. J. Bergen, P. Grzesczuk, Skew derivations with central invariants, J. London Math. Soc., 59(2) (1999) 87-99. M. Bresar, On generalization of the notation of centralizing mappings, Proc. Amer. Math. Soc., 114 (1992) 641-649. M. Bresar, Semiderivations of prime rings, Proc. Amer. Math. Soc., 108 (4) (1990) 859-860. J.-C. Chang, On semi-derivations on prime rings, Chinese J. Math., 12 (1984) 255-262.Ch.-L. Chuang, on the structure of semiderivations in prime rings, Proc. Amer. Math. Soc., 108 (4) (1990) 867-869.K.K. Dey, A.Ch. Paul and B. Davvaz, On Centralizing Automorphisms and Jordan Left Derivations on sigma-Prime Gamma Rings, Hecettepe Journal of Mathematics and Statistics, 44(1) (2015) 51 - 57.K.K. Dey, A.Ch. Paul, Semi Derivation of Prime Gamma Rings, J. Bangladesh Math. Soc., GANIT, 31 (2011) 65 - 70. K.K. Dey, A.Ch. Paul, On Semi Derivation in Prime Gamma Rings, Journal of Physical Sciences, 15 (2011) 59 - 64. A.K. Halder and A.C. Paul, Commutativity of two torsion free $\sigma $-prime with nonzero derivations, Journal of Physical Sciences, 15 (2011) 27 - 32. N. Nabusawa, On a generalization of the Ring Theory, Osaka J. Math., 1, (1964) 65-75.A. C. Paul and Md. S. Uddin, Lie Structure in Simple Gamma Rings, International Journal of Pure and Applied Sciences and Technology, 4(2) (2010) 63 -70A.Ch. Paul and S. Chakraborty, Derivations acting as homomorphisms and antihomomorphisms in $\sigma $-Lie ideals of $\sigma $-prime $\Gamma $-rings, Mathematics and Statistics, 3(1) (2015) 10 - 15.

How to Cite?

DOI: 10.12732/ijpam.v113i5.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 113
Issue: 5
Pages: 541 - 552

$\sigma $-PRIME $\Gamma $-RINGS WITH SEMIDERIVATIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).